Q. I am on OCP and am supposed to get my period in two days, but I am spotting. Can I take Primolut N?

Answered by
Dr. Artur Holubka
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Oct 06, 2020 and last reviewed on: Feb 05, 2021

Hi doctor,

I am taking Yaz as a contraceptive for three months. I am expecting my periods to come after two days. But I have spotting always. Can I take Primolut along with it?

#

Hi,

Welcome to icliniq.com.

Yaz (Ethinyl estradiol with Drospirenone) is a combined hormonal contraceptive pill with antimineralocorticoid and antiandrogenic action. The contraceptive effect of combined oral contraceptive drugs (COC) is based on various factors. The important factors are suppression of ovulation and changes in the endometrium. If you have used it correctly, the pearl index (the number of pregnancies in 100 women per year) is less than 1. If the tablets are misused or missed, there is an increase in the pearl index. The menstrual period becomes regular in women taking COC. The intensity and duration of bleeding also get decreased and it reduces the risk of anemia. As your period is on the way, you need not take another drug from the contraceptive group.


Was this answer helpful?

 | 


Related Questions:
I had 15 Regestrone tablets. What are the expected side effects?

.. progesterone-like a hormone, usually used to correct menstruation-related problems. It is never taken in such high doses. Taking such a high dose can cause a lot of unexpected side effects, including breast enlargement, pain in the chest, nausea, ...   Read full

Is spotting due to I-pill or early pregnancy symptoms?

Well, the best way to find out whether this is spotting due to pregnancy or I-pill is by doing a simple blood test namely the serum beta hCG (human chorionic gonadotropin) to rule out pregnancy ....   Read full

I am two days late after I took Plan B. Is this normal?

.. clock has been really timed and punctual. Sometimes, due to few reasons like stress, anxiety, hormonal imbalance, strenuous exercise, strict dieting, etc., periods can be delayed. As I mentioned, the hormones affect the periods. As for delaying p...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.